# SDR QXEA0002942

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,408 hours, 52,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYC - EVACUATION SEAT PROXIMITY LIGHTING FOUND INOPERATIVE.  FOUND BATTERY PACK COLD SOAKED.  REMOVED AND HEATED BATTERY PACK.  REPLACED BATTERY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
